# SDR CA190613007

- Difficulty date: June 13, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr
- System (JASC): 2700 · Flight Control System
- Part: Reu
- Part number: 5163001005
- Condition: Failed
- Location: Flt Controls
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE FBW SUPPLIER HAS IDENTIFIED A LACK OF MONITOR COVERAGE TO ADDRESS FAILURE MODES ON THE EHSV LVT SENSOR. AS SUCH, WITH THE CURRENT FBW SYSTEM, THE EHSV POSITION SENSING PATH (LVT) CAN FAIL IN A MANNER THAT IS NOT DETECTABLE (DORMANT). THIS EHSV LVT SENSOR IS USED TO SENSE THE EHSV POSITION TO MONITOR FOR EHSV HARD OVER, JAM OR EHSV FEEDBACK SPRING FAILURES OF THE PRIMARY PCUS (IE: AILERON, ELEVATOR, RUDDER ACTUATORS).
